How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 6098
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I get foot cramps mainly at night and occasionally leg and

Customer Question

I get foot cramps mainly at night and occasionally leg and mild hand cramp.
JA: The Doctor can help. Just a couple quick questions before I transfer you. How long have you had the cramping? Have you used any medication for it?
Customer: i have had the night cramps for approxiamately 6 months and i have not taken any medication for the cramps.
JA: Have you seen an OB/GYN about the cramps?
Customer: no i have not.
JA: Anything else in your medical history you think the Doctor should know?
Customer: i take 15mg of lan
Submitted: 15 days ago.
Category: Medical
Expert:  DR. EHTISHAM replied 15 days ago.

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR. EHTISHAM replied 15 days ago.

Sorry to hear this

o you have any known medical problem?

Are these symptoms only present at night?

Regards

Customer: replied 15 days ago.
no but mainly at night.
Expert:  DR. EHTISHAM replied 15 days ago.

Thanks for the details

You need to have some blood work including complete blood count,Vitamin B12 level,renal and liver function test and also thyroid function test

This can be a symptom of anemia

You need to start iron and B12 supplement till you get the test done

You can also take Paracetamol as required over night

Please do let me know if you have any other question

Regards

Customer: replied 15 days ago.
is the night cramps caused by lansoprazole.
Expert:  DR. EHTISHAM replied 15 days ago.

Not normally but sometime with long term use for months they can cause

Please do let me know if you have any other question

Regards

Expert:  DR. EHTISHAM replied 15 days ago.

Please do let me know if you have any other question

If done please leave a 5-stars rating to give me credit for my service

Regards